# SDR 06FDEA03324

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE (WING SIDE), SIDE LINK ATTACHMENT SPOT FACE FOUND CORRODED.  LT FWD O/B FLAP O/B HINGE BARREL NUT HOLE SPOTFACE CORROSION REMOVED AS PER   CMM 57-44-09   PG.402-408 AND FOUND WITHIN DAC DWG ARC0503 LIMITS. ORIGINAL THK I/B 0.408" REMAINING   0.406" O/B 0.408", MATERIAL REMOVED I/B 0.002" O/B 0.002". REPAIR CARRIED OUT AS PER CMM   57-44-09 AND CLASSIFIED MINOR AS PER GMM 6-2-100.
